Real Analysis Exchange

On Continuity and Generalized Continuity with Respect to Two Topologies

Zbigniew Grande

Full-text: Open access

Abstract

Let $\tau _1$ and $\tau _2$ be topologies in $X$ and let $\tau = \tau _1 \cap \tau _2$. Some conditions concerning the topologies $\tau $, $\tau _1$ and $\tau _2$ and describing the relations between the $\tau $-continuity (quasicontinuity) [cliquishness] and the $\tau _i$-continuity (quasicontinuity) [cliquishness], $i = 1,2$, of functions defined on $X$ are considered.

Article information

Source
Real Anal. Exchange, Volume 24, Number 1 (1998), 435-446.

Dates
First available in Project Euclid: 23 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.rae/1300906040

Mathematical Reviews number (MathSciNet)
MR1691763

Zentralblatt MATH identifier
0938.54020

Subjects
Primary: 54C08: Weak and generalized continuity 54C30: Real-valued functions [See also 26-XX] 54C05: Continuous maps

Keywords
bitopological continuity quasicontinuity cliquishness

Citation

Grande, Zbigniew. On Continuity and Generalized Continuity with Respect to Two Topologies. Real Anal. Exchange 24 (1998), no. 1, 435--446. https://projecteuclid.org/euclid.rae/1300906040


Export citation

References

  • R. Engelking, General Topology, Warsaw PWN, 1976.
  • J. L. Kelly, General Topology, New York 1955.
  • T. Neubrunn, Quasi-continuity, Real Anal. Exch. 14 (1988-89), 259–306.